# SDR AALA2009061700005

- Difficulty date: June 17, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 27,640 hours, 11,492 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39353
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT MIA-DCA.  ANTI-SKID FAULT LIGHT ILLUMINATED AFTER GEAR RETRACTION ON TAKEOFF.  EMERGENCY DECLARED, LANDED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI-SKID AUTO BRAKE CONTROLLER AND LEFT ALTERNATE CONTROL VALVE V125.
